# SDR 97ZZZX2451

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: 900F3611805101
- Condition: Stiff
- Location: Cowl
- Part time: 1,284 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL LATCH STIFF.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  CORES RETURNED TO MDHS FROM RNO.
